Derivation of a Numerical Method with Free Second-order Derivatives

Author: Young Hee Geum

Abstract: We have proposed the second-derivative-free numerical method and determined the control parameters to converge cubically. In addition, we have developed the order of convergence and the asymptotic error constant. Applying this iterative scheme to a variety of examples, numerical results have shown a successful asymptotic error constants with cubic convergence.

Pages: 7-9

DOI: 10.46300/91019.2022.9.2

International Journal of Pure Mathematics, E-ISSN: 2313-0571, Volume 9, 2022, Art. #2